# SDR CALA2021101801902

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Str L-9.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA5725-01008 OP.4 AD2018-13-06 RHW STR L-9.5 BETWEEN RIB 28 AND 29 CODE ''ZVQ'' 1EA HOLE FOUND CRACK TRANSFER REF NR 9131133 AND ORIGINATED BY EMP V897399 RII INSPECTED BY HX169509 ADD EMP:V898550 RHW LOWER SKIN AT STRINGER L-9.5 BETWEEN RIB28 AND 29 1EA CODE ''ZVQ'' FASTENER HOLE INTERIM REPAIRED AS PER ECRA 5720-03242 REV - PART 1 WORK ACCOMPLISHED BY MECHANIC V906016 INSPECTED BY V896888 ADD EMP:V896888 RHW LOWER SKIN AT STRINGER L-9.5 BETWEEN RIB28 AND 29 1EA CODE ''ZVQ'' FASTENER HOLE INTERIM REPAIRED AS PER ECRA 5720-03242 REV PART 1 WORK ACCOMPLISHED BY MECHANIC V897490 INSPECTED BY V896832 ADD EMP:V896832 RII INSPECTED BY HX146606 ADD EMP:V896834
